Please choose a volume number:

Contents of volume 72:

2008 / 72 / 1-2 (1) :  Akbar Tayebi, Esmaeil Azizpour and Ebrahim Esrafilian
On a family of connections in Finsler geometry
Full text paper (pdf)

2008 / 72 / 1-2 (2) :  Marton Ispany
Limit theorems for normalized nearly critical branching processes with immigration
Full text paper (pdf)

2008 / 72 / 1-2 (3) :  Judita Lihova
On convexities of lattices
Full text paper (pdf)

2008 / 72 / 1-2 (4) :  Norbert Hegyvari
IP sets, Hilbert cubes
Full text paper (pdf)

2008 / 72 / 1-2 (5) :  Maria Joita
A Radon--Nikodym theorem for completely n-positive linear maps on pro-C^\ast-algebras and its applications
Full text paper (pdf)

2008 / 72 / 1-2 (6) :  Surjit Singh Khurana
Weak compactness of vector measures on topological spaces
Full text paper (pdf)

2008 / 72 / 1-2 (7) :  Nailah M. AlDihan and Teodor Bulboaca
Sufficient conditions for starlikeness of order \alpha
Full text paper (pdf)

2008 / 72 / 1-2 (8) :  Liviu Popescu
Geometrical structures on Lie algebroids
Full text paper (pdf)

2008 / 72 / 1-2 (9) :  Songxiao Li and Stevo Stevic
Compactness of Riemann--Stieltjes operators between F(p,q,s) spaces and \alpha-Bloch spaces
Full text paper (pdf)

2008 / 72 / 1-2 (10) :  Antonio Aizpuru, C. Perez-Eslava, Francisco J. Garcia-Pacheco and Juan B. Seoane-Sepulveda
Lineability and coneability of discontinuous functions on \mathbbR
Full text paper (pdf)

2008 / 72 / 1-2 (11) :  Roman Urban
Sequences of algebraic numbers and density modulo 1
Full text paper (pdf)

2008 / 72 / 1-2 (12) :  Yifeng Xue
A new characterization of the reduced minimum modulus of an operator on Banach spaces
Full text paper (pdf)

2008 / 72 / 1-2 (13) :  Alireza Abdollahi and S. M. Jafarian Amiri
Minimal coverings of completely reducible groups
Full text paper (pdf)

2008 / 72 / 1-2 (14) :  Edgar G. Goodaire and Rebecca G. Keeping
Jordan loops and loop rings
Full text paper (pdf)

2008 / 72 / 1-2 (15) :  Weinian Zhang and Bing Xu
Algebraic approach to equivariance of solutions for an iterative equation
Full text paper (pdf)

2008 / 72 / 1-2 (16) :  Walter R. Bloom and Herbert Heyer
Polynomial hypergroup structures and applications to probability theory
Full text paper (pdf)

2008 / 72 / 1-2 (17) :  Ioana Monica Masca, Vasile Sorin Sabau and Hideo Shimada
The \mathcal L-dual of a Matsumoto space
Full text paper (pdf)

2008 / 72 / 1-2 (18) :  Tunde Kovacs
Combinatorial Diophantine equations -- the genus 1 case
Full text paper (pdf)

2008 / 72 / 3-4 (1) :  Marek Kepczyk
On algebras that are sums of two subalgebras satisfying certain polynomial identities
Full text paper (pdf)

2008 / 72 / 3-4 (2) :  Andre Gimenez Bueno and Michael Dokuchaev
On spectra of abelian group rings
Full text paper (pdf)

2008 / 72 / 3-4 (3) :  Laszlo Leindler
Best approximation of trigonometric series with coefficients satisfying some regularity conditions
Full text paper (pdf)

2008 / 72 / 3-4 (4) :  Michael S. Bingham and Gyula Pap
Embeddable probability measures and infinitesimal systems of probability measures on a Moore Lie group
Full text paper (pdf)

2008 / 72 / 3-4 (5) :  Willem Peeters
Volatility estimation for different structures of random field interest rate models in discrete time
Full text paper (pdf)

2008 / 72 / 3-4 (6) :  Xiangzhi Kong and K. P. Shum
Normal \widetilde{\mathcal H}-abundant cryptographs
Full text paper (pdf)

2008 / 72 / 3-4 (7) :  Lixin Mao
On mininjective and min-flat modules
Full text paper (pdf)

2008 / 72 / 3-4 (8) :  Miguel Brozos-Vazquez, Peter Gilkey, Stana Nikcevic and Udo Simon
Projectively Osserman manifolds
Full text paper (pdf)

2008 / 72 / 3-4 (9) :  Horst Martini and Margarita Spirova
Clifford's chain of theorems in strictly convex Minkowski planes
Full text paper (pdf)

2008 / 72 / 3-4 (10) :  Maria Falcitelli
Curvature of locally conformal cosymplectic manifolds
Full text paper (pdf)

2008 / 72 / 3-4 (11) :  Zita Mako and Zs. Pales
On the equality of generalized quasi-arithmetic means
Full text paper (pdf)

2008 / 72 / 3-4 (12) :  Nicole Brillouet-Belluot and Janusz Brzdek
On continuous solutions and stability of a conditional Golab--Schinzel equation
Full text paper (pdf)

2008 / 72 / 3-4 (13) :  Bin Chen and Yi-Bing Shen
On a class of critical Riemann--Finsler metrics
Full text paper (pdf)

2008 / 72 / 3-4 (14) :  Shaoqiang Deng
Fixed points of isometries of a Finsler space
Full text paper (pdf)

2008 / 72 / 3-4 (15) :  Xinyue Cheng, Hui Wang and Mingfeng Wang
(\alpha,\beta)-metrics with relatively isotropic mean Landsberg curvature
Full text paper (pdf)

2008 / 72 / 3-4 (16) :  Victor A. Bovdi, Alexander B. Konovalov and Eduardo do Nascimento Marcos
Integral group ring of the Suzuki sporadic simple group
Full text paper (pdf)

34 records
 

© 2003-2019, Publicationes Mathematicae, Debrecen, Hungary